Codimension reduction for submanifolds of unit $(4m+3)$-sphere and its applications
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1375-1397
https://doi.org/10.4134/BKMS.2014.51.5.1375
Printed September 30, 2014
Hyang Sook Kim and Jin Suk Pak
Inje University, Kyungpook National University
Abstract : In this paper we establish codimension reduction theorem for submanifolds of a $(4m+3)$-dimensional unit sphere $S^{4m+3}$ with Sasakian 3-structure and apply it to submanifolds of a quaternionic projective space.
Keywords : codimension reduction, unit $(4m+3)$-sphere, Sasakian $3$-structure, normal connection, quaternionic projective space, $L$-flat, mean curvature vector, totally geodesic
MSC numbers : 53C40, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd